MathSciNet Relay Station
MathSciNet bibliographic data
MR2146211 46C05 (46N10 47H09 49N15)
Reich, Simeon; Simons, Stephen Fenchel duality, Fitzpatrick functions and the Kirszbraun-Valentine extension theorem. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2657–2660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement